Active Ingredients: Each Tablet (Caplet) Contains Naproxen Sodium (200 mg) (Naproxen 200 mg and Sodium 20 mg). Inactive Ingredients: Magnesium Stearate, Microcrystalline Cellulose, Povidone, Talc Opadry YS-1-4215.
Drink a full glass of water with each dose. Adults: Take 1 tablet (caplet) every 8 to 12 hours while symptoms persist. With experience some people may find that an initial dose of 2 tablets (caplets) followed by 1 tablet (caplets) 12 hours later, if necessary, will give better relief. Do not exceed 8 tablets (caplets) in 24 hours unless directed to do so by a doctor. The smallest effective dose should be used. Adults over age 65: Do not take more than 1 tablet (caplet) every 12 hours, unless directed to do so by a doctor. Children under age 12: Do not give this product to children under 12 except under the advice and supervision of a doctor.
5330 Fox Street Denver, CO 80216